American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Theo Johnson-Freyd. Poisson AKSZ theories and their quantizations. Proceedings of Symposia in Pure Mathematics 88 291-306.
Book volume table of contents   
View Article: PDF

[2] Benoit Fresse. The cotriple resolution of differential graded algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Christian Schlichtkrull and Mirjam Solberg. Braided injections and double loop spaces. Trans. Amer. Math. Soc. 368 (2016) 7305-7338.
Abstract, references, and article information   
View Article: PDF

[4] Gabriel C. Drummond-Cole and Joseph Hirsh. Model structures for coalgebras. Proc. Amer. Math. Soc. 144 (2016) 1467-1481.
Abstract, references, and article information   
View Article: PDF

[5] Fernando Muro. Homotopy units in $A$-infinity algebras. Trans. Amer. Math. Soc. 368 (2016) 2145-2184.
Abstract, references, and article information   
View Article: PDF

[6] Damien Calaque and Thomas Willwacher. Triviality of the higher formality theorem. Proc. Amer. Math. Soc. 143 (2015) 5181-5193.
Abstract, references, and article information   
View Article: PDF

[7] Camil I. Aponte Román, Muriel Livernet, Marcy Robertson, Sarah Whitehouse and Stephanie Ziegenhagen. Representations of Derived $A$-infinity Algebras. Contemporary Mathematics 641 (2015) 1-27.
Book volume table of contents   
View Article: PDF

[8] Tarje Bargheer. The cleavage operad and string topology of higher dimension. Trans. Amer. Math. Soc. 366 (2014) 4209-4241.
Abstract, references, and article information   
View Article: PDF

[9] William Dwyer and Kathryn Hess. The Boardman-Vogt tensor product of operadic bimodules. Contemporary Mathematics 620 (2014) 71-98.
Book volume table of contents   
View Article: PDF

[10] Frédéric Chapoton. Fine structures inside the PreLie operad. Proc. Amer. Math. Soc. 141 (2013) 3723-3737.
Abstract, references, and article information   
View Article: PDF

[11] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[12] Richard Hepworth. Groups, cacti and framed little discs. Trans. Amer. Math. Soc. 365 (2013) 2597-2636.
Abstract, references, and article information
View Article: PDF

[13] Jeffrey Giansiracusa and Paolo Salvatore. Cyclic operad formality for compactified moduli spaces of genus zero surfaces. Trans. Amer. Math. Soc. 364 (2012) 5881-5911.
Abstract, references, and article information   
View Article: PDF

[14] Vasily A. Dolgushev and Christopher L. Rogers. Notes on algebraic operads, graph complexes, and Willwacher's construction. Contemporary Mathematics 583 (2012) 25-145.
Book volume table of contents   
View Article: PDF

[15] Nantel Bergeron and Jean-Louis Loday. The symmetric operation in a free pre-Lie algebra is magmatic. Proc. Amer. Math. Soc. 139 (2011) 1585-1597. MR 2763748.
Abstract, references, and article information   
View Article: PDF

[16] Martin Markl, Steve Shnider and Jim Stasheff. Topology -- review of classical results. Math. Surveys Monogr. 96 (2007) 93-119.
Book volume table of contents
View Article: PDF

[17] Martin Markl, Steve Shnider and Jim Stasheff. Introduction and history. Math. Surveys Monogr. 96 (2007) 3-34.
Book volume table of contents
View Article: PDF

[18] Martin Markl, Steve Shnider and Jim Stasheff. Operads in a symmetric monoidal category. Math. Surveys Monogr. 96 (2007) 37-92.
Book volume table of contents
View Article: PDF

[19] Martin Markl, Steve Shnider and Jim Stasheff. Operads in Algebra, Topology and Physics. Math. Surveys Monogr. 96 (2007) MR MR1898414.
Book volume table of contents   

[20] Martin Markl, Steve Shnider and Jim Stasheff. Geometry. Math. Surveys Monogr. 96 (2007) 203-246.
Book volume table of contents   
View Article: PDF

[21] Martin Markl, Steve Shnider and Jim Stasheff. Algebra. Math. Surveys Monogr. 96 (2007) 121-202.
Book volume table of contents   
View Article: PDF

[22] Martin Markl, Steve Shnider and Jim Stasheff. Generalization of operads. Math. Surveys Monogr. 96 (2007) 247-326.
Book volume table of contents   
View Article: PDF

[23] Bruno Vallette. A Koszul duality for props. Trans. Amer. Math. Soc. 359 (2007) 4865-4943. MR 2320654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin Markl and Steve Shnider. Associahedra, cellular $W$-construction and products of $A_\infty$-algebras. Trans. Amer. Math. Soc. 358 (2006) 2353-2372. MR 2204035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dev P. Sinha. Operads and knot spaces. J. Amer. Math. Soc. 19 (2006) 461-486. MR 2188133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Grégory Ginot and Gilles Halbout. Lifts of $C_\infty$- and $L_\infty$-morphisms to $G_\infty$-morphisms. Proc. Amer. Math. Soc. 134 (2006) 621-630. MR 2180877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Vahagn Minasian. Functional equations and their related operads. Trans. Amer. Math. Soc. 357 (2005) 4413-4443. MR 2156716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James E. McClure and Jeffrey H. Smith. Multivariable cochain operations and little $n$-cubes. J. Amer. Math. Soc. 16 (2003) 681-704. MR 1969208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Po Hu. $S$-modules in the category of schemes. Memoirs of the AMS 161 (2003) MR 1950209.
Book volume table of contents   

[30] Frédéric Chapoton. Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes. Trans. Amer. Math. Soc. 354 (2002) 63-74. MR 1859025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia